Skip to Content

My front right shoulder muscle has been twitching for several days what does that mean?

3 Answers

mhelcl 15 Mar 2013

This coud be caused by various reasons. The main thing is for you too look back and try to anylize what have changed. Sometimes twitching can be caused be simple things such as changes in nutrition,stress levels,sleep quality,new medication or chnaged levels of physical activity using the shoulder muscle.
Initialy, try to take in plenty of liquids, with additional magnesium and potasium, good sleep, multi vitamin supplement and regular meditation are good in trying to address this problem. If it still persists, go see a doctor.

Votes: +0
Inactive 15 Mar 2013

Hello the net. I am not a doctor. It could be a nervous twitch, or a reaction to a drug or combination of drugs. I would get a professionals opinion. Regards pledge

Votes: +0
nicholalvarez24 5 Dec 2013

Must see your doctor. I myself was experiencing this and some other twitching and it was malnutrition. Potassium was so low had to get it through an i.v. Because my poor or lack of eating had gone to long. Along with medicine and having to drink 7 ensures a day and many prescriptions. I am almost back to normal. There is a reason for twitching alot has to do with nerves and stress. Low vitamin levels especially potassium can run havoc on your body and heart. I found out how many low vitamin levels mimic other conditions. I did the whole wait it out myself and have been inpaitent more than i can speak off. better safe to check in with your doctor and ya get told its nothing other than a nervous twitch. Good luck and trust me just talk to the doctor. I am not trying to scare ya I am probably that strange girl that has wweird stuff happens to. Better safe than sorry take care of yourself as if you where your child. Don't worry about sounding silly going to the doctors.

Expand...

We pay them or insurance so you won't be bothering them they want the paycheck. Until your appt rest, hot shower and stretching will ease it. Check with your doctor if you can take Motrin . Its only a temporary pain relief and if taking for long periods can cause stomach ulcers and alot of other stuff if taking daily for to long. I have been through this uncomfortable painful and annoying pain. Listen to your body it lets ya know when something is off. Don't get worried if you go to the doctor if they run tests for m.s. And alot of other stuff. They have to rule out stuff to narrow the path of what going on. I also stayed clear of the internet because I have found I made it worse by working myself to death about what Tests they are running and symptoms . Take care hope all goes well. My muscles tend to get bad in the resting position and if it has happened on 2 separate occasions or really long period of time you defiantly need to get checked out. I never stop to reply but this hit home. Good luck man

Votes: +0
nicholalvarez24 5 Dec 2013

Stimulant drugs used to treat narcolepay and adhd have this side effect. Caffeine is a stimulant as well.

Drugs.com free discount card

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.